# SDR TWAA0018001

- Difficulty date: November 10, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT LBL 54 INCHES, STA 1174 AT AFT GALLEY DOORWAY, AFT BOTTOM CORNER, FOUND HEAVY CORROSION AT FLOOR TRACK AREA.  REPLACED TRACK PER SRM 51-30-1.
